On subclasses of uniformly bazilevic type functions involving generalised differential and integral operators

Maslina Darus, Rabha W. Ibrahim

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We introduce generalised differential and integral operators on the class A of analytic functions in the unit disk U := {z ε ℂ : | z | < 1} of the form f(z) = z + Σ n=2 2 a nzn, (z εU), involving k th Hadamard product (convolution) {Equation presented} where {Equation presented}.

Original languageEnglish
Pages (from-to)404-411
Number of pages8
JournalFar East Journal of Mathematical Sciences
Volume33
Issue number3
Publication statusPublished - Jun 2009

Fingerprint

Convolution Equation
Hadamard Product
Generalized Functions
Integral Operator
Unit Disk
Differential operator
Analytic function
Class
Form

Keywords

  • Al-Oboudi operator
  • Differential operator
  • Hadamard product
  • Integral operator
  • Noor integral operator
  • Ruscheweyh differential operator
  • Sǎlǎgean differential operator
  • Sǎlǎgean operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On subclasses of uniformly bazilevic type functions involving generalised differential and integral operators. / Darus, Maslina; Ibrahim, Rabha W.

In: Far East Journal of Mathematical Sciences, Vol. 33, No. 3, 06.2009, p. 404-411.

Research output: Contribution to journalArticle

@article{0de6fa5792de4c9688faa71b681a867c,
title = "On subclasses of uniformly bazilevic type functions involving generalised differential and integral operators",
abstract = "We introduce generalised differential and integral operators on the class A of analytic functions in the unit disk U := {z ε ℂ : | z | < 1} of the form f(z) = z + Σ∞ n=2 2 a nzn, (z εU), involving k th Hadamard product (convolution) {Equation presented} where {Equation presented}.",
keywords = "Al-Oboudi operator, Differential operator, Hadamard product, Integral operator, Noor integral operator, Ruscheweyh differential operator, Sǎlǎgean differential operator, Sǎlǎgean operator",
author = "Maslina Darus and Ibrahim, {Rabha W.}",
year = "2009",
month = "6",
language = "English",
volume = "33",
pages = "404--411",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "3",

}

TY - JOUR

T1 - On subclasses of uniformly bazilevic type functions involving generalised differential and integral operators

AU - Darus, Maslina

AU - Ibrahim, Rabha W.

PY - 2009/6

Y1 - 2009/6

N2 - We introduce generalised differential and integral operators on the class A of analytic functions in the unit disk U := {z ε ℂ : | z | < 1} of the form f(z) = z + Σ∞ n=2 2 a nzn, (z εU), involving k th Hadamard product (convolution) {Equation presented} where {Equation presented}.

AB - We introduce generalised differential and integral operators on the class A of analytic functions in the unit disk U := {z ε ℂ : | z | < 1} of the form f(z) = z + Σ∞ n=2 2 a nzn, (z εU), involving k th Hadamard product (convolution) {Equation presented} where {Equation presented}.

KW - Al-Oboudi operator

KW - Differential operator

KW - Hadamard product

KW - Integral operator

KW - Noor integral operator

KW - Ruscheweyh differential operator

KW - Sǎlǎgean differential operator

KW - Sǎlǎgean operator

UR - http://www.scopus.com/inward/record.url?scp=67650899239&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67650899239&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:67650899239

VL - 33

SP - 404

EP - 411

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 3

ER -